MathSciNet Relay Station
MathSciNet bibliographic data
MR2547641 35C05
Hazlett, R. D.; Babu, D. K. Readily computable Green's and Neumann functions for symmetry-preserving triangles. Quart. Appl. Math. 67 (2009), no. 3, 579–592.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement